MathSciNet Relay Station
MathSciNet bibliographic data
MR112965 30.00
Gál, István S. Conformally invariant metrics on Riemann surfaces. Proc. Nat. Acad. Sci. U.S.A. 45 1959 1629–1633.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement